Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 854517, 22 pages
http://dx.doi.org/10.1155/2012/854517
Research Article

Nonlinear Stability and D-Convergence of Additive Runge-Kutta Methods for Multidelay-Integro-Differential Equations

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Heilongjiang Institute of Technology, Harbin 150050, China

Received 30 December 2011; Accepted 19 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Haiyan Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyan Yuan, Jingjun Zhao, and Yang Xu, “Nonlinear Stability and D-Convergence of Additive Runge-Kutta Methods for Multidelay-Integro-Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 854517, 22 pages, 2012. https://doi.org/10.1155/2012/854517.